# SDR DALA2021020500699

- Difficulty date: February 4, 2021
- Submitted: February 5, 2021
- Operation: Air carrier
- Aircraft: N6702
- Make and model: Boeing 757232
- Aircraft serial: 30188
- Aircraft time: 68,768 hours, 25,413 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Firewall
- Condition: Pilot Error
- Location: Bs 1885
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF FROM ATL, A TAIL STRIKE OCCURRED DAMAGING THE STRUCTURE OF THE FS 1885 APU FIREWALL BULKHEAD. REPAIRED PER ERA 589162-14. (LP 1722744)
